Jiang, Chun Lan and Power, Stephen C. and Wang, Zong Yao (2000) Biquasitriangular operators have strongly irreducible perturbations. The Quarterly Journal of Mathematics, 51 (3). pp. 353-369. ISSN 0033-5606Full text not available from this repository.
We prove that if T is a biquasitriangular operator on a Hilbert space H with connected spectrum then T may be approximated by a strongly irreducible operator S with S _ T compact and small.
|Journal or Publication Title:||The Quarterly Journal of Mathematics|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||17 Nov 2008 14:38|
|Last Modified:||19 Nov 2013 09:55|
Actions (login required)